An Adaptive Compression Algorithm in Besov Spaces

Birg�, L.; Massart, P.
January 2000
Constructive Approximation;Jan2000, Vol. 16 Issue 1, p1
Academic Journal
Describes an adaptive compression algorithm in Besov spaces. Dependence of the algorithm on the number of coefficients to be kept and not on any smoothness assumption; Computation of metric entropy Besov balls.


Related Articles

  • Dyadic Nikol’skii-Besov spaces and their relationship to classical spaces. Irodova, I. P. // Mathematical Notes;Jun2008, Vol. 83 Issue 5/6, p624 

    Properties of dyadic spaces are considered and a relationship between dyadic and classical spaces is described. A property of classical spaces is proved by using the technique of dyadic spaces.

  • A Note on the Adaptive Estimation of a Multiplicative Separable Regression Function. Chesneau, Christophe // ISRN Otolaryngology;2014, p1 

    We investigate the estimation of a multiplicative separable regression function from a bidimensional nonparametric regression model with random design. We present a general estimator for this problem and study its mean integrated squared error (MISE) properties. A wavelet version of this...

  • Lagrange Interpolation in Weighted Besov Spaces. Mastroianni, G.; Russo, M.G. // Constructive Approximation;1999, Vol. 15 Issue 2, p257 

    The behavior of the Lagrange polynomial L[SUBm](w, f), based on the zeros of the orthogonal polynomials, is studied in some weighted Besov spaces Br[SUPp,SUBr,q] (u). It is proved that L[SUBm](w) is a uniformly bounded map under suitable conditions on the weight functions and the parameters p,...

  • Stochastic expansions in an overcomplete wavelet dictionary. Abramovich, F.; Sapatinas, T.; Silverman, B.W. // Probability Theory & Related Fields;2000, Vol. 117 Issue 1, p133 

    Abstract. We consider random functions defined in terms of members of an overcomplete wavelet dictionary. The function is modelled as a sum of wavelet components at arbitrary positions and scales where the locations of the wavelet components and the magnitudes of their coefficients are chosen...

  • The Besov Space B[sup 0,1] [sub 1] on Domains. Gui, Yi Qing; Lu, Shan Zhen; Yang, Da Chun // Acta Mathematica Sinica;2001, Vol. 17 Issue 2, p181 

    Abstract Let ohms be a bounded Lipschitz domain. Define B[sup 0, 1, sub 1, r](ohms){Integral of is an element of L[sup 1](ohms): there is an F is an element of B[sup 0,1, sub 1](R[sup n])that F|[sub ohms] = f} and B[sup 0,1, sub 1, z](ohms) = {f is an element of B[sup 0, 1, sub 1](R[sup n]): f =...

  • Sharp Estimates in Bergman and Besov Spaces on Bounded Symmetric Domains. Ren, Guang Bin; Shi, Ji Huai // Acta Mathematica Sinica;2002, Vol. 18 Issue 3, p499 

    Sharp estimates of the point-evaluation functional in weighted Bergman spaces L[sup p] [sub a] (Ω, dν[sub α] ) and for the point-evaluation derivalive functional in Besov spaces B[sup p] (Ω) are obtained for bounded symmetric domains Ω in ℂ[sup n] .

  • Incompressible Viscous Flows in Borderline Besov Spaces. Hmidi, Taoufik; Keraani, Sahbi; Brenier, Y. // Archive for Rational Mechanics & Analysis;Aug2008, Vol. 189 Issue 2, p283 

    We establish two new estimates for a transport-diffusion equation. As an application we treat the problem of global persistence of the Besov regularity $$B_{p,1}^{\frac{2}{p}+1},$$ with $$p \in ]2,+\infty]$$ , for the two-dimensional Navier–Stokes equations with uniform bounds on the...

  • Nonlinear estimation in anisotropic multi-index denoising. Kerkyacharian, Gérard; Lepski, Oleg; Picard, Dominique // Probability Theory & Related Fields;2001, Vol. 121 Issue 2, p137 

    In the framework of denoising a function depending of a multidimensional variable (for instance an image), we provide a nonparametric procedure which constructs a pointwise kernel estimation with a local selection of the multidimensional bandwidth parameter. Our method is a generalization of the...

  • Invariance of the White Noise for KdV. Oh, Tadahiro // Communications in Mathematical Physics;Nov2009, Vol. 292 Issue 1, p217 

    We prove the invariance of the mean 0 white noise for the periodic KdV. First, we show that the Besov-type space $${\widehat{b}^s_{p,\infty}}$$ , sp < -1, contains the support of the white noise. Then, we prove local well-posedness in $${\widehat{b}^s_{p, \infty}}$$ for p = 2 + , $${s =...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics